# SDR HEEA0014136

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4034Q
- Make and model: Snias AS350B2
- Aircraft serial: 2918
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 350A33215300
- Condition: Delaminated
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BEARING DELAMINATED.
